Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ba3e

Help, Red Nose!!!

Recommended Posts

I already posted this in another forum with no luck, here we go:

hey everyone.

i'm an 18 year old male in toronto, canada.

i was on accutane for 6 months from last january to june 2004.

i stopped breaking out, but the after-effect is that my nose is all red.

it was bloody red, but the accutane lowered the tone. I still need to put make-up to cover it though.

my doctor told me there are tens of solutions, so he is trying each one, and I think he doesn't know what the hell he's doing. i'm currently on Fucidin-H, and its not making the redness go away.

I am losing my confidence quickly, I've had acne for several years now, and it is pushing me to check myself in the mirror every 10 minutes.

I can't go swimming, I can't scratch my nose.

When I go clubbing, and its friggin hot in the place, and I start sweating, I gotta stop dancing with the girls and go check myself in the mirror.

I hope this would go away. I need someone who has went through the same situation to give me a solution, and I will ask my dermatologist about it.

by the way, my nose has no scars whatsoever, but its completely red.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×